# SDR NOCA04207

- Difficulty date: February 10, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 4910 · APU Cowling/Containment
- Part: Flange
- Condition: Corroded
- Location: Inlet Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET DUCT MATING FLANGE HAS HEAVY CORROSION.  REPLACED FLANGE AS PER MM 49-15-01.
